# SDR REXA2016060400974

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 6,421 hours, 4,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CEILING, PAST ROW 9 ARE INOPERATIVE.  LOWER EMER EXIT SIGN IN ROW 13 ARE INOPERATIVE.  EMERGENCY EXIT SIGN IN CEILING AT ROW 13 INOPERATIVE.  R & R THE NR 4 EMER POWER SUPPLY UNIT BATTERY PACK IAW AMM 33-51-17.  OPERATIONS TEST OF EMER LIGHTS IAW AMM 33-51-00.  OPERATIONS TEST GOOD, NO FURTHER DEFECTS NOTED.
